Differential and Integral Equations

Periodic solutions for a class of nonautonomous wave equations

Shujie Li and Andrzej Szulkin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 9, Number 6 (1996), 1197-1212.

First available in Project Euclid: 6 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B10: Periodic solutions
Secondary: 35L70: Nonlinear second-order hyperbolic equations 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)


Li, Shujie; Szulkin, Andrzej. Periodic solutions for a class of nonautonomous wave equations. Differential Integral Equations 9 (1996), no. 6, 1197--1212. https://projecteuclid.org/euclid.die/1367846896

Export citation